# SDR SWAA2022032163607

- Difficulty date: September 23, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 61,774 hours, 29,614 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY AFT BULKHEAD TO FLOOR SUPPORT STA 947 RBL 21-LBL 10 WL 177 HAS CORROSION / REMOVED AND REPLACED AFT CARGO AFT BULKHEAD FLOOR SUPPORT STA 947 RBL 21- LBL 10 WL 177 IAW SRM 51-40-02-0G-0 AND DWG 149A8110 DUE TO OUT OF LIMITS CORRISION IAW SRM 51-10-02-0G-0 STEP 9(C)
